Heavy Rain, Clermont
- When
- June 26, 7:47 AM EST to 11:00 AM EST
- Where
- Clermont County, 2 mi SW of Saltair to Saltair
- Reported by
- Trained Spotter
- Coordinates
- 38.900, -84.176
Ponding of water was reported on roads due to heavy rain.
A weakening mesoscale convective system brought heavy rain across portions of southern Ohio and northern Kentucky during the late morning hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
A weakening mesoscale convective system brought heavy rain across portions of southern Ohio and northern Kentucky during the late morning hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 26, 6:38 AM EST, 1 hour 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 738 AM EDT SUN JUN 26 2011 .SYNOPSIS... AN ACTIVE WEATHER PERIOD CAN BE EXPECTED THROUGH TUESDAY...FOLLOWED BY DRY WEATHER THROUGH THE END OF THE WORK WEEK. AN UPPER LEVEL DISTURBANCE WILL TRACK THROUGH THE OHIO VALLEY TODAY...PROVIDING SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN AN UNSTABLE AIRMASS ON MONDAY IN ADVANCE OF A COLD FRONT THAT WILL WORK THROUGH MONDAY NIGHT INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A THUNDERSTORM COMPLEX HAS DEVELOPED AT THE NOSE OF A 30KT LOW LEVEL JET OVER THE LOWER OHIO VALLEY. THIS MCS WILL CONTINUE TO PROPAGATE ESE TOWARD THE FAVORED INSTABILITY. AFTER SUNRISE...EXPECT SOME WEAKENING AS THIS SYSTEM WORKS THRU ILN/S FA. FAVORABLE MOISTURE TRANSPORT INTO ILN/S SW FA THIS MORNING WHERE PW/S WL APPROACH 2.0 INCHES. GIVEN THIS MOIST EFFICIENT ENVIRONMENT...LOCALIZED HEAVY RAIN WL BE POSSIBLE. HAVE BUMPED UP THE POPS TO CATEGORICAL ACRS THE FAR SOUTH WHERE FAVORABLE AXIS OF LOW LEVEL FORCING IS EXPECTED. HAVE ADDED MENTION OF HEAVY RAIN THIS MORNING ACROSS THE SOUTHWEST. THIS COMPLEX TO SLIDE THRU AND DIMINISH FROM NW TO SE THIS AFTN. BASED ON PRECIPITATION AND CLOUDS HAVE LOWERED TODAYS HIGHS SLIGHTLY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... MID LEVEL RIDGING TEMPORARILY BUILDING INTO THE REGION IN THE WAKE OF THIS MORNINGS MCS. THEREFORE WILL START OUT THE OVERNIGHT PERIOD DRY. NUMERICAL MODELS GENERALLY SIMILAR WITH NEXT S/W TO MOVE INTO THE MID MS VALLEY OVERNIGHT AND ACROSS THE GREAT LAKES ON MONDAY. WL SHOW CHC POPS DEVELOPING INTO THE SW LATE TONIGHT AHEAD OF AN ADVANCING WARM FRONT. HAVE TRENDED OVERNIGHT LOWS ON THE WARM SIDE OF GUIDANCE ENVELOPE. UPPER LEVEL TROF IS EXPECTED TO MOVE ACROSS THE UPPER MS VLY INTO THE WESTERN GREAT LAKES ON MONDAY. SFC LOW TO TRACK INTO THE GREAT LAKES WITH WARM FRONT PIVOTING N THRU THE OHIO VALLEY. STRONG INSTBY IS EXPECTED TO DEVELOP DURG THE AFTN IN THE WARM SECTOR WITH SFC DEWPOINTS INCREASING INTO THE LOWER 70S. BLYR CAPES ARE EXPECTED TO BE BETWEEN 3000 AND 3500 J/KG. THIS INSTBY COMBINED WITH FAVORABLE DEEP LAYER SHEAR WL LKLY LEAD TO ORGANIZED STORMS AND A SEVERE WEATHER THREAT. THE MAIN THREAT WILL BE DAMAGING WINDS AND WL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO PRODUCT MONDAY AFTN AND MONDAY NIGHT. HAVE BUMPED POPS UP TO LKLY CAT ACRS THE WEST WHERE BEST INSTBY IS EXPECTED MONDAY AFTN INTO MONDAY NIGHT. AS THE SFC LOW TRACKS ACROSS THE GREAT LAKES...ASSOCIATED SFC COLD FRONT TO PUSH INTO OHIO LATE MONDAY NIGHT. THE FRONT TO EXIT THE REGION TUESDAY MORNING WITH HIGH PRESSURE BUILDING INTO THE GREAT LAKES. WL END PRECIP CHANCES FROM WEST TO EAST WITH COOLER MORE SEASONABLE TEMPS FOR HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE WILL BUILD IN AT THE SURFACE AND ALOFT LEADING TO AN EXTENDED DRY PERIOD. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL NOT COME UNTIL SATURDAY WHEN A BOUNDARY IS FORECAST TO SINK SOUTH TOWARDS THE REGION. TEMPERATURES WILL START OUT AT OR SLIGHTLY BELOW NORMAL BUT THEN WARM SUBSTANTIALLY BY THE END OF THE WEEK. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... A SHORT WAVE TROUGH INTERACTING WITH FRONTAL ZONE IS AFFECTING THE AREA THIS MORNING. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE WIDESPREAD THAN EXPECTED AND WILL BRING MVFR VISIBILITIES TO TAF SITES FOR THE FIRST FEW HOURS OF THE PERIOD. AFTER WIDESPREAD ACTIVITY MOVES EAST...EXPECT ISOLATED SHOWERS WITH CUMULONIMBUS TO CONTINUE THROUGH THE AFTERNOON. WEAK HIGH PRESSURE SHOULD RESULT IN DRY WEATHER TONIGHT. ANOTHER WAVE OF LOW PRESSURE MAY BRING SHOWERS BACK TO CVG AFTER 12Z MONDAY. OUTLOOK...CHANCE OF THUNDERSTORMS AND MVFR CIGS MONDAY AND TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM... AVIATION...CONIGLIO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT SUN JUN 26 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A THUNDERSTORM COMPLEX WILL TRACK THROUGH THE REGION TODAY. SOME OF THESE STORMS WILL PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF SOUTHEAST INDIANA...NORTHERN KENTUCKY AND FAR SOUTHERN OHIO THIS MORNING. LOCALIZED FLOODING WILL BE POSSIBLE THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG INSTABILITY IS EXPECTED TO DEVELOP IN THE WARM SECTOR MONDAY AFTERNOON. THIS INSTABILITY ALONG WITH FAVORABLE SHEAR SUGGESTS THAT STORMS WHICH DEVELOP SHOULD BECOME ORGANIZED. SOME OF THESE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY NIGHT WITH THE MAIN THREAT BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 heavy rain. Local standard time, as filed.
Ponding of water was reported on roads due to heavy rain.
There were some road closures due to high water caused by heavy rain.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2011Every state in 2011This day in weather historyWarnings in Ohio, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 320265, 320266.